Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An invariant of conformal mappings


Author: Bang-yen Chen
Journal: Proc. Amer. Math. Soc. 40 (1973), 563-564
MSC: Primary 53C40
DOI: https://doi.org/10.1090/S0002-9939-1973-0320956-9
MathSciNet review: 0320956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result of W. Blaschke on conformal invariants of a surface is generalized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0320956-9
Keywords: Conformal mappings, inversion, conformal invariant, mean curvature, Guass curvature
Article copyright: © Copyright 1973 American Mathematical Society